On my face I have a cluster of spots around my chin and dotted around my forehead, it isn't severe acne but it affects my self confidence at school. So I recently visited a doctor and he prescribed me some adapalene, so far 6 days into using it I haven't really seen much of a difference apart from them becoming dry, sore, and even more spots appearing in the places I apply it. So how long does it take to notice a difference and is having even more spots after using it Normal?
No responses have yet been posted. Add your response to this question.
- Adapalene Information for Consumers
- Adapalene Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adapalene (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I used some medicines to cure my acne but it left many acne scars, how can I get rid of these scars?
Posted 3 Jan 2010 • 1 answer
Posted 29 Jan 2012 • 1 answer
Posted 16 Jan 2014 • 1 answer
Posted 5 Feb 2015 • 1 answer
Posted 16 Oct 2015 • 0 answers